RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1082–1085 (Mi de4588)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Boundary value problems with displacement for a hyperbolic equation

M. R. Khan

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (356 kB)

Bibliographic databases:
UDC: 517.956.3
Received: 07.08.1981

Citation: M. R. Khan, “Boundary value problems with displacement for a hyperbolic equation”, Differ. Uravn., 18:6 (1982), 1082–1085

Citation in format AMSBIB
\Bibitem{Kha82}
\by M.~R.~Khan
\paper Boundary value problems with displacement for a hyperbolic equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1082--1085
\mathnet{http://mi.mathnet.ru/de4588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663817}
\zmath{https://zbmath.org/?q=an:0511.35054}


Linking options:
  • http://mi.mathnet.ru/eng/de4588
  • http://mi.mathnet.ru/eng/de/v18/i6/p1082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. U. Khubiev, “Ob odnoi nelokalnoi zadache dlya uravneniya smeshannogo giperbolo-parabolicheskogo tipa”, Matematicheskie zametki SVFU, 24:3 (2017), 12–18  mathnet  crossref  elib
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019